Wallcrossing and cohomology of the moduli space of Hitchin pairs

Wu Yen Chuang, Duiliu Emanuel Diaconescu, Guang Pan

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

A conjectural recursive relation for the Poincaŕe polynomial of the Hitchin moduli space is derived from wallcrossing in the refined local Donaldson-Thomas theory of a curve. A doubly refined generalization of this theory is also conjectured and shown to similarly determine the Hodge polynomial of the same moduli space.

Original languageEnglish (US)
Pages (from-to)1-56
Number of pages56
JournalCommunications in Number Theory and Physics
Volume5
Issue number1
DOIs
StatePublished - Mar 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Mathematical Physics
  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'Wallcrossing and cohomology of the moduli space of Hitchin pairs'. Together they form a unique fingerprint.

Cite this